MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2040-080
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all.Additional relevant information.Na.
 
Event or Problem Description
It was reported that the procedure was to treat an av fistula in the left arm.The 4.0x80mm armada 35 balloon dilatation catheter was advanced to the lesion and inflated to 8 atmospheres (atm) when a leak was noted coming from the strain relief below the sidearm.The device was removed without issue and the procedure completed with a new device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation has determined that the reported leak is not related to a potential product quality issue as the occurrence rate is within the acceptable range of the risk assessment.H6: results code 170 removed, conclusion code 23 removed.H10: additional manufacturer narrative updated.
 
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the reported hub leak appears to be related to a potential product quality issue.The issue is being addressed per internal operation procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9538158
Report Number2024168-2020-00003
Device Sequence Number2407903
Product Code LIT
UDI-Device Identifier08717648155109
UDI-Public08717648155109
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberB2040-080
Device Catalogue NumberB2040-080
Device Lot Number90624G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/03/2020
03/09/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/10/2020
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight88